| Catalog Number |
0167V18S |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the issue of the water injection end of the triple-lumen foley catheter being blocked and unable to inject water during department use was mainly concentrated in the 123418c model.The department has been using it for many years and reports that there are no problems with the operation.This was the third incident of the same product occurring in the same hospital within a short period of time.Please check exactly where the problem lies to avoid affecting the product's reputation in the department.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.